Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Child having green stools, flatulence. Had taken paracetamol for fever. Shall I give him neopeptine?

last two days back my son suffer with fever , so doc prefer to paratidamol syrap (not drops) . now he little better feel. from yesterday his motion colour was change (green ) and little gas problem also is there , what is the reaction if any stomack infection . in that suitvation i will give neopeptine fo him . pld guide me .
Asked On : Tue, 24 Jul 2012
Answers:  2 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
dear parent
Syp Paracetamol sometimes causes little acidity when given empty stomach causing little stomach upset.I would suggest you to give some antacid like Syp Gelusil MPS in desired dose according to weight of your son to help him.
In future give Paracetamol after food.
Answered: Tue, 24 Jul 2012
I find this answer helpful
  Anonymous's Response
Hello lkmoorthy, choose Homoeopathy, specially for children, as it heals them faster and does not create new diseases, or new complaints, like in your son has been created after paracetamol. If you provide some more info-like thirst, pain abdomen, appetite, chilly or not , I can suggest a remedy, but it is always better to go and see the nearest qualified homoeopath in your area.
Answered: Tue, 24 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor